# SDR 01FDEA00376

- Difficulty date: May 21, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N276FE
- Make and model: Boeing 727233
- Aircraft serial: 22041
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6515932
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED BS 580 BETWEEN STR 16 - 17R, WL 213.  *S/D*  Removed and replaced PER FEDEX SRM 51-40-3 FIG 1.
